dc.contributor.authorGao, Yongfei
dc.contributor.authorWong, P. J. Y.
dc.contributor.authorXia, Y. H.
dc.contributor.authorYuan, Xiaoqing
dc.date.accessioned2014-02-19T03:36:15Z
dc.date.available2014-02-19T03:36:15Z
dc.date.copyright2014en_US
dc.date.issued2014
dc.identifier.citationGao, Y., Wong, P. J. Y., Xia, Y. H., & Yuan, X. (2014). Multiple periodic solutions of a nonautonomous plant-hare model. Abstract and applied analysis, 2014, 1-7.en_US
dc.identifier.urihttp://hdl.handle.net/10220/18836
dc.description.abstractBased on Mawhin's coincidence degree theory, sufficient conditions are obtained for the existence of at least two positive periodic solutions for a plant-hare model with toxin-determined functional response (nonmonotone). Some new technique is used in this paper, because standard arguments in the literature are not applicable.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesAbstract and applied analysisen_US
dc.rights© 2014 Yongfei Gao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.en_US
dc.subjectDRNTU::Engineering::Electrical and electronic engineering
dc.titleMultiple periodic solutions of a nonautonomous plant-hare modelen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US
dc.identifier.doihttp://dx.doi.org/10.1155/2014/130856
dc.description.versionPublished versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record